# SDR FDEA201710303108

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT ACCESSORY COMPT RT STA 2164 SKIN FOUND CORROSION AS MARKED. CORROSION REMOVED FOUND EXCEEDED LIMIT PER SRM 53-00-00-2R FIG 202. ORIGINAL THICKNESS : 0.100", MATERIAL REMOVED : 0.090" AND REMAINING THICKNESS : 0.010". AFT ACCESSORY COMPT RT STA 2164 SKIN CORROSION CARRIED OUT REPAIR AS PER SRM 53-70-01-2R FIG 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
